... take them
Diagnosed October 22, 2015. Finished medication 2 wks ago. Have few good days, but far and few, changes from hour to hour. Once I got the 3 medications in my system, a war started on the inside. I could feel the fight of good and evil. Been off medicine for 2 weeks and I am still sick. I wouldn't wish this on anyone. Beware of potlucks and eating anyone's food that you don't know their hygiene practices. I really believe that's how I got it. None of the other ways really related to me. Wash, wash and wash your hands again. Be mindful of those that you know don't wash. They are a time bomb for disaster! This is good conversation and very helpful in understanding this infection. I had to find out is this normal for H Pylori. My Gastro just says it should get better with time. But, how long is time? He doesn't say. They told me it leads to ulcers then stomach cancer. I read a few comments and didn't see any discussion on that, so everyone take care of yourself! I pray not, but if I have to do another regiment, I will. Life for me is worth the challenge. You all have made me aware this could linger for a while, so it really takes a toll on your digestive system. Someone mentioned the bloating and gas worse at night, that's me. My stool is in consistent. Before it wasn't. I too have lost weight. I was trying but now it's just coming off. Didn't want it this way though. Was working out but been to sick lately. Will start soon. Someone said bloating is worse after working out.
Thanks again for the forum! It really helps me understand how certain foods trigger my reactions. I was not aware of that. My doctor never discussed foods with me so far.
- Amoxicillin Drug Information
- Amoxicillin / Clarithromycin / Lansoprazole Drug Information
- Clarithromycin Drug Information
- Lansoprazole Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2014 • 1 answer
Posted 13 Nov 2015 • 2 answers
Posted 6 Dec 2015 • 1 answer
Posted 4 Feb 2016 • 1 answer
Posted 5 Aug 2016 • 0 answers